Author Topic: Remeron (Mirtazapine) Withdrawal Support Group  (Read 185694 times)

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #60 on: May 09, 2013, 11:49:14 am »
Hold tight, [...],

And at the very least, remind yourself that this is truly - though brutally - "normal."

Good of you to be candid about the necessity for proximity to the loo  :) - this withdrawal is really affecting my gut too, and I have to make a race of it sometimes to the nearest facility. When I stabilize, this mostly subsides. And the nausea - I want to put NOTHING in my stomach. The nausea has been horrendous of late. My appetite evaporates. No desire, and in fact an aversion, towards eating. I feel weak. I haven't dropped a ton of weight yet, but I know it is coming. I had dropped 30lbs in about a month during acute benzo withdrawal - that affected my gut too. I have always had a sensitive tummy. I could stand to lose about 10lbs. But I [...] I don't lose as much as I did w/ benzo withdrawal. I looked unwell. Still, that will all come back to us in the wake of this healing process.

Hang in there!!! [...] not to panic about what you are feeling. Your body is trying to recalibrate. You've made it through so much already. You're stronger than you think.

Yes, write more later.

 :)

-[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #61 on: May 09, 2013, 01:07:28 pm »
[...], you're so lucky to have a good naturopath looking after you (it's amazing that he can order a full blood work). I also have mixed feelings about the 5-htp. I keep it close but I haven't taken it more than twice.

[...], I will also be traveling soon, and I too worry about going away while on w/d. In my case, I'[...] be away for three months, so I won't have access to my psych or to compounding pharmacies. My psych has given me a refill of 0.75 mg pills for two months, I [...] they are enough!

I had a bad night, woke up many times to go to the loo. I don't know if it is because I've been oversleeping lately and wasn't really tired last night when I went to bed, but as you now, I have a history of insomnia and I start freaking out when it returns. Also, it coincides with the 10th day since I dropped a dose, which is when I usually start feeling the cuts. Well, I guess I'm going to know tonight. I just don't want to mess my taper anymore.
After strict dieting and workout I have managed to lose 2 pounds, now I still have another 10 to go. I'm having exactly the opposite as you guys: I feel my body literally vibrating with longing when I'm close to a chocolate cake or an apple pie. But I'm not giving in.
[...] and healing.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #62 on: May 09, 2013, 01:19:29 pm »
T. Lil,

Congrats on the 2 lb weight loss - hopefully this settles your mind to a degree, w/ the knowledge that the weight can be lost. And will be lost when you are through.

Sorry for your bad night.  :( Hold tight w/ your most recent cut. I [...] it is smooth for you as you enter that funky zone where the withdrawal is more heavily felt.

Did you say we can get Mirt in .75mg pills? Are they tiny? That is useful to know for later down the line if they can be procured.

5-htp - the couple times you took it, what was your take on it? Did you notice anything good or bad? I guess the fear is that our serotonin is already in funkyland and that you could, plausibly, land yourself w/ serotonin syndrome. That is a worst case scenario of course and my naturo is aware of that possibility, but was not fearful at a low dose. Still, I'm playing cautious - but would be interested to hear your experience.

I find that I can eat some after I take dose in the evening. Which further illustrates to me that the gut issues are totally hand in hand w/ the withdrawal. My worst stomach troubles are from 5 a.m. thru mid to late afternoon...

-[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #63 on: May 09, 2013, 02:56:46 pm »
[...] I am feeling horrifically bad?  Is this normal?  The loo issue hasn't reoccured but I am feeling all tingly and uncomfortable inside, like I am burning up with a temperature although I know I am not.

T-Lily, enjoy your trip and [...] your sleep improves.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #64 on: May 09, 2013, 03:25:08 pm »
Hey [...],

There seems to be, from what I've read, this whole sort of pattern w/ drops. It's like there are some big waves around the 2 to 4 day mark, and then more around the 10 to 14 day mark. I've read this AND experienced it.

The heat issues is totally relevant to me. My arms and chest burn. And the tingles. You have no true fever, right? Do you have a BP monitor at home? Have you taken your readings today?

-[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #65 on: May 09, 2013, 03:35:28 pm »
No not measured, am a bit scared to but will do so.  I do think it is w/d but it is very very severe. No, no fever

Thanks [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #66 on: May 09, 2013, 03:39:01 pm »
I'm hanging on w/ you [...] - it's going to be ok. [...] to look at them, the waves, as objectively as possible. We sort of get rusty when we've had a little break from benzo withdrawal's severity.

I can tell you with certainty that with Remeron withdrawal, I have experienced ALL of what you are describing, and recently too.

Hang in there, keep in touch please...

-[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #67 on: May 09, 2013, 03:40:36 pm »
Ok [...].  Thanks so much for validating.  I'm sorry you have had these too.  I definitely don't think I am going to [...] a 1mg drop if I ever get over this!

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #68 on: May 09, 2013, 03:43:47 pm »
Can we reframe that statement?  :)

How about, "I definitely don't think I am going to [...] a 1mg drop WHEN I ever get over this!" Because you will.

I would say between the cold turkey and this most recent drop, your system is going "WHOOO HOOO." But not in a happy way.

You believe you will stabilize, right? Because I think you will. Are you as impatient as I am though?

Just keep assuring yourself - you know you are physically healthy, right? I mean you still see your doctor. This is the withdrawal. With that knowledge, please [...] to move forward w/ some confidence.

I've got faith in you.

-[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #69 on: May 09, 2013, 03:45:25 pm »
Okay I will [...] to be positive.  Thanks  :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.